# SDR REXA2014120901181

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 1,545 hours, 1,534 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVED AT PLANE TO FIND THE FLIGHT DECK ESCAPE HATCH LEAKING WATER ON TO THE OVERHEAD PANEL & THE LOWER PEDESTAL.  REMOVED CREW ESCAPE HATCH.  APPLIED DC4 TO STOP LEAK, TO SEALS.  REINSTALLED CREW ESCAPE HATCH IAW CRJ 52-22-00.  OPERATIONS CHECKED GOOD.
